Alert archive / Washington / Red Flag Warnings in 2012
Red Flag Warning 7, NWS Portland, OR
NWS Portland, OR issued this red flag warning at Oct 5, 2012, 11:17 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2012, 11:17 AM PDT (18:17 UTC)
- Expired
- Oct 5, 2012, 9:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Portland, OR
The text
As transmitted, in the capitals the NWS used until 2016.
431 WWUS86 KPQR 051817 RFWPQR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 1117 AM PDT FRI OCT 5 2012 ...DRY EAST WIND EVENT WILL CONTINUE INTO SATURDAY... A THERMAL PRESSURE TROUGH NEAR THE COAST AND COOL HIGH PRESSURE EAST OF THE CASCADES WILL CONTINUE STRONG EAST WINDS THAT WILL CONTINUE THROUGH SATURDAY EVENING OR EARLY SUNDAY. A VERY DRY AIR MASS IN PLACE WILL PERSISTS...WITH VERY LOW OVERNIGHT RH RECOVERIES IN THE 25 TO 40 PERCENT RANGE. EAST WINDS EASE SIGNIFICANTLY ON SUNDAY AFTERNOON. ORZ604-WAZ604-060230- /O.NEW.KPQR.FW.W.0007.121005T1817Z-121006T0400Z/ ZONE 604- 1117 AM PDT FRI OCT 5 2012 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONE 604... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 604...WITH THE FOCUS IN WASHINGTON...NEAR THE COLUMBIA RIVER GORGE...AND IN THE NORTH WILLAMETTE VALLEY. * WINDS...EAST TO NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 TO 25 PERCENT. * IMPACTS... A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HIGH FIRE GROWTH POTENTIAL...AND RAPID SPREAD OF NEW FIRES SHOULD ANY NEW FIRES OCCUR. CAUTION IS URGED DURING THIS AFTERNOON PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ605-607-WAZ660-060230- /O.CON.KPQR.FW.W.0005.000000T0000Z-121007T0200Z/ ZONE 605-ZONE 607-ZONE 660- 1117 AM PDT FRI OCT 5 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONES 605... 607 AND 660... * AFFECTED AREA...IN OREGON...FIRE WEATHER ZONES 605 AND 607. IN WASHINGTON...FIRE WEATHER ZONE 660. * WINDS...EAST 10 TO 15 MPH...WITH GENERAL GUSTS TO 25 MPH. IN THE WEST COLUMBIA RIVER GORGE AND EXPOSED RIDGES...EXPECT LOCAL WIND GUSTS TO 50 MPH THIS MORNING...35 TO 40 MPH IN THE AFTERNOON. EXPECT SLIGHTLY LOWER WIND GUSTS TONIGHT INTO SATURDAY. * TIMING OF WINDS...WINDS WILL REMAIN MODERATELY STRONG THROUGH THIS AFTERNOON...EASE A BIT THIS EVENING...THEN EXPECT ANOTHER ROUND OF STRONG WINDS FRIDAY NIGHT INTO SATURDAY MORNING. * RELATIVE HUMIDITY...AFTERNOON LOW HUMIDITY AT 15 TO 25 PERCENT. BUT 10 TO 15 PERCENT EXPECTED ON UPPER SLOPES AND RIDGES. EXPECT VERY POOR OVERNIGHT RECOVERIES TONIGHT...WITH 25 TO 40 PERCENT ON MANY RIDGES AND MID TO UPPER SLOPES. * IMPACTS...WITH EXTREMELY DRY FOREST FUELS...THIS COMBINATION OF GUSTY EAST WINDS AND VERY LOW HUMIDITY WILL CREATE EXTREMELY FAVORABLE CONDITIONS FOR NEW FIRE GROWTH...AND FOR RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HIGH FIRE GROWTH POTENTIAL...AND RAPID SPREAD OF NEW FIRES. && $$ ORZ602-WAZ602-060230- /O.CON.KPQR.FW.W.0006.000000T0000Z-121006T2200Z/ ZONE 602- 1117 AM PDT FRI OCT 5 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONE 602... * AFFECTED AREA...EXPOSED RIDGES AND UPPER SLOPES OF FIRE WEATHER ZONE 602. * WINDS...EAST NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH THIS MORNING...EASING TO 10 TO 15 MPH WITH GUSTS TO 25 MPH THIS AFTERNOON...AND INCREASING AGAIN LATE TONIGHT INTO SATURDAY MORNING. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT...WITH OVERNIGHT RECOVERIES OF 25 TO 40 PERCENT. * IMPACTS...WITH EXTREMELY DRY FOREST FUELS...THIS COMBINATION OF GUSTY EAST WINDS AND VERY LOW HUMIDITY WILL CREATE EXTREMELY FAVORABLE CONDITIONS FOR NEW FIRE GROWTH...AND FOR RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
1 follow-up statement
762 WWUS86 KPQR 052204 RFWPQR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 304 PM PDT FRI OCT 5 2012 ...DRY EAST WIND EVENT WILL CONTINUE INTO SATURDAY NIGHT... A THERMAL PRESSURE TROUGH NEAR THE COAST AND COOL HIGH PRESSURE EAST OF THE CASCADES WILL CONTINUE STRONG EAST WINDS THAT WILL CONTINUE THROUGH SATURDAY EVENING OR EARLY SUNDAY. A VERY DRY AIR MASS IN PLACE WILL PERSIST...WITH VERY LOW OVERNIGHT RH RECOVERIES IN THE 25 TO 40 PERCENT RANGE. EAST WINDS EASE SIGNIFICANTLY ON SUNDAY AFTERNOON. ORZ604-WAZ604-061900- /O.EXB.KPQR.FW.W.0005.121006T1700Z-121007T0200Z/ /O.CON.KPQR.FW.W.0007.000000T0000Z-121006T0400Z/ ZONE 604- 304 PM PDT FRI OCT 5 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONE 604... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM PDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONE 604... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PDT SATURDAY. * AFFECTED AREA...FIRE WEATHER ZONE 604...WITH THE FOCUS IN WASHINGTON...NEAR THE COLUMBIA RIVER GORGE...AND IN THE NORTH WILLAMETTE VALLEY. SOUTH ZONE 604 WILL NOT EXPERIENCE RED FLAG CONDITIONS. * WINDS...EAST TO NORTHEAST 12 TO 18 MPH WITH GUSTS UP TO 35 MPH THROUGH EARLY THIS EVENING. EXPECT WINDS TO SLACKEN OVERNIGHT AND THEN RETURN AGAIN ON SATURDAY...WITH WINDS OF 10 TO 15 MPH WITH GUSTS TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 TO 15 PERCENT THIS AFTERNOON AND AGAIN ON SATURDAY. * IMPACTS... A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HIGH FIRE GROWTH POTENTIAL...AND RAPID SPREAD OF NEW FIRES SHOULD ANY NEW FIRES OCCUR. CAUTION IS URGED DURING THIS AFTERNOON PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HIGH FIRE GROWTH POTENTIAL...AND RAPID SPREAD OF NEW FIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ605-607-WAZ660-061900- /O.CON.KPQR.FW.W.0005.000000T0000Z-121007T0200Z/ ZONE 605-ZONE 607-ZONE 660- 304 PM PDT FRI OCT 5 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONES 605... 607 AND 660... * AFFECTED AREA...IN OREGON...FIRE WEATHER ZONES 605 AND 607. IN WASHINGTON...FIRE WEATHER ZONE 660...MAINLY UPPER SLOPES AND RIDGES AND WEST GORGE. * WINDS...EAST 10 TO 20 MPH...WITH GENERAL GUSTS TO 30 MPH. IN THE WEST COLUMBIA RIVER GORGE AND EXPOSED RIDGES...GUSTS 45-55 MPH WILL CONTINUE THIS AFTERNOON. EXPECT SLIGHTLY LOWER WIND GUSTS TONIGHT INTO SATURDAY. * TIMING OF WINDS...WINDS WILL REMAIN MODERATELY STRONG THROUGH THIS AFTERNOON...EASE A BIT THIS EVENING...THEN EXPECT ANOTHER ROUND OF STRONG WINDS LATE TONIGHT INTO SATURDAY MORNING. * RELATIVE HUMIDITY...AFTERNOON LOW HUMIDITY AT 15 TO 25 PERCENT. BUT 10 TO 15 PERCENT EXPECTED ON UPPER SLOPES AND RIDGES. EXPECT VERY POOR OVERNIGHT RECOVERIES TONIGHT...WITH 25 TO 40 PERCENT ON MANY RIDGES AND MID TO UPPER SLOPES. * IMPACTS...WITH EXTREMELY DRY FOREST FUELS...THIS COMBINATION OF GUSTY EAST WINDS AND VERY LOW HUMIDITY WILL CREATE EXTREMELY FAVORABLE CONDITIONS FOR NEW FIRE GROWTH...AND FOR RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HIGH FIRE GROWTH POTENTIAL...AND RAPID SPREAD OF NEW FIRES. && $$ ORZ602-WAZ602-061900- /O.CON.KPQR.FW.W.0006.000000T0000Z-121006T2200Z/ ZONE 602- 304 PM PDT FRI OCT 5 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONE 602... * AFFECTED AREA...EXPOSED RIDGES AND UPPER SLOPES OF FIRE WEATHER ZONE 602. * WINDS...EAST NORTHEAST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH DECREASING DURING THE EVENING...THEN INCREASING AGAIN LATE TONIGHT INTO SATURDAY MORNING. * RELATIVE HUMIDITY...15 TO 25 PERCENT...WITH OVERNIGHT RECOVERIES OF 25 TO 45 PERCENT. * IMPACTS...WITH EXTREMELY DRY FOREST FUELS...THIS COMBINATION OF GUSTY EAST WINDS AND VERY LOW HUMIDITY WILL CREATE EXTREMELY FAVORABLE CONDITIONS FOR NEW FIRE GROWTH...AND FOR RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this red flag warning went out at Oct 5, 8:34 AM PDT, 2 hours 43 minutes earlier.
Area forecast discussion, Oct 5, 8:34 AM PDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PORTLAND OR 833 AM PDT FRI OCT 5 2012 .SYNOPSIS...HIGH PRESSURE WILL CONTINUE OVER NORTHWEST OREGON AND SOUTHWEST WASHINGTON INTO EARLY NEXT WEEK...RESULTING IN MOSTLY SUNNY SKIES AND NEAR NORMAL TEMPERATURES. && .SHORT TERM...SATELLITE IMAGERY SHOWS MARINE CLOUDS SURGING NORTHWARD ALONG THE COAST...CURRENTLY AS FAR NORTH AS KTMK. A THERMALLY INDUCED SURFACE TROUGH EXTENDS NORTHWARD ALONG THE OREGON/WASHINGTON COASTS. MODELS ARE NOT KEEPING UP WITH THE SPEED OF THE SURGE...AND HAVE ADJUSTED GRIDS TO OBSERVATIONS INSTEAD OF MODELS. A LIGHT NORTHERLY BREEZE IN THE WILLAMETTE VALLEY THIS MORNING HAS KEPT OVERNIGHT TEMPERATURES IN THE MID 40S...WITH MID 30S IN THE WIND SHELTERED AREAS. EASTERLY FLOW THROUGH THE GORGE KEPT TEMPERATURES THERE IN THE LOWER TO MID 50S. TEMPERATURES TONIGHT COULD SEE A FEW MORE AREAS IN THE LOW TO MID 30S...PARTICULARLY ACROSS THE SOUTHERN WILLAMETTE VALLEY. OFFSHORE FLOW WILL SLOWLY WEAKEN THROUGH THE WEEKEND AS THE THERMAL TROUGH SHIFTS EASTWARD. HOWEVER...BREEZY EAST WINDS WILL CONTINUE IN THE COLUMBIA GORGE AND ACROSS THE HILLTOPS OF THE CASCADES AND NORTHERN COAST RANGE. RELATIVE HUMIDITIES WILL CONTINUE TO BE VERY LOW DURING THE AFTERNOON HOURS...WITH POOR RH RECOVERIES ACROSS THE HILLTOPS THROUGH AT LEAST SATURDAY NIGHT. THUS...CRITICAL TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THROUGH SATURDAY FOR THE NORTHERN CASCADES AND COLUMBIA RIVER GORGE. LIKENS .LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...THE BLOCKING PATTERN OFFSHORE OF THE FORECAST AREA THROUGH MUCH OF THE WEEK WILL BEGIN TO BREAK DOWN OVER THE WEEKEND...AND THE CUT OFF LOW SHOULD BEGIN TO MOVE TOWARD NORTHERN TO CENTRAL CALIFORNIA EARLY NEXT WEEK. CURRENT MODEL RUNS BRING THE LOW CENTER ASHORE NEAR SAN FRANCISCO MONDAY AFTERNOON. THIS WOULD PULL ANY WRAP AROUND MOISTURE FAR SOUTH OF THE FORECAST AREA...SO HAVE KEPT THE FORECAST DRY THROUGH MIDWEEK NEXT WEEK. AS THE LOW CONTINUES TO DIVE SOUTH...THE DOOR MAY BE OPENED FOR A SYSTEM TO MOVE THROUGH THE FORECAST AREA TOWARD LATE NEXT WEEK OR NEXT WEEKEND. MODELS HAVE BEEN HINTING AT A TROUGH DROPPING DOWN OUT OF THE GULF OF ALASKA TOWARD NEXT FRIDAY. WHILE FORECASTER CONFIDENCE ON THIS SYSTEM IS NOT HIGH...HAVE ADDED A SLIGHT CHANCE OF PRECIP TO THE AREA TOWARD THE END OF NEXT WEEK TO HINT AT THIS POSSIBLE PATTERN CHANGE. BROWN && .AVIATION...BASED ON SATELLITE FOG PRODUCT...THE SURGE OF LOW STRATUS HAS NOW REACHED AS FAR NORTH AS TILLAMOOK. MODEL GUIDANCE IS PRETTY MUCH UNANIMOUS THAT THE STRATUS WILL NOT PUSH MUCH IF ANY FURTHER N AS OFFSHORE FLOW REMAINS STRONGER ALONG THE N OR AND S WA COAST TODAY. SO A MIX OF MVFR AND IFR CONDITIONS ARE EXPECTED ALONG THE CENTRAL OR COAST TODAY...INCLUDING KONP. OTHERWISE...WIDESPREAD VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE NEXT 24 HOURS. GUSTY E WINDS WILL CONTINUE THROUGH THE COLUMBIA RIVER GORGE AND ALONG THE HILLTOPS OF THE CASCADES AND N OR COAST RANGE. KPDX AND APPROACHES...VFR EXPECTED NEXT 24 HOURS. WIND GUSTS 20 TO 30 KT OVER EASTERN APPROACHES ALREADY IN PLACE THIS MORNING. EXPECT GUSTS TO 25 KT REACHING KPDX BETWEEN 18 AND 20Z. PYLE && .MARINE...THERMAL TROUGH AND ASSOCIATED GRADIENTS CONTINUE TO WEAKEN AS AN OFFSHORE SURFACE HIGH PRESSURE PUSHES OFF TO THE NW. THE OVERALL SHAPE OF THE TROUGH WILL BROADEN TO THE WEST RESULTING IN GRADUALLY DIMINISHING WINDS OVER THE MARINE ZONES OVER THE NEXT COUPLE DAYS. SOME BORDERLINE SMALL CRAFT GUSTS ARE POSSIBLE LATER THIS AFTERNOON AND AGAIN ON SATURDAY AFTERNOON IN THE NORTHERN OUTER WATERS DURING THE PERIOD OF STRONGEST OFFSHORE FLOW. AS AN UPPER LEVEL LOW APPROACHES TO THE SW...A FLOW REVERSAL WILL SLOWLY BRING SW WINDS UP THE COAST THROUGH THE WEEKEND. GENERALLY EXPECT COMBINED DOMINANT SEAS TO STAY 4 TO 6 FEET FOR THE NEXT FEW DAYS. SEAS AT THE COLUMBIA BAR SHOULD REMAIN WELL BELOW 10 FT AS THE EBB CURRENTS GRADUALLY WEAKEN OVER THE NEXT COUPLE DAYS AND WIND FLOW REMAINS LARGELY OFFSHORE. && .PQR WATCHES/WARNINGS/ADVISORIES... OR...RED FLAG WARNING UNTIL 7 PM PDT SATURDAY FOR ZONE 605-ZONE 607. WA...RED FLAG WARNING UNTIL 7 PM PDT SATURDAY FOR ZONE 660. PZ...NONE. && MORE WEATHER INFORMATION ONLINE AT... HTTP://WEATHER.GOV/PORTLAND THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Oct 5, 6:01 AM PDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PORTLAND OR 601 AM PDT FRI OCT 5 2012 ORZ009>011-WAZ019-023-040-061615- WESTERN COLUMBIA RIVER GORGE-NORTHERN OREGON CASCADE FOOTHILLS- NORTHERN OREGON CASCADES-SOUTH WASHINGTON CASCADES- SOUTH WASHINGTON CASCADE FOOTHILLS- 601 AM PDT FRI OCT 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTH OREGON CASCADES...SOUTH WASHINGTON CASCADES AND THE COLUMBIA RIVER GORGE TODAY. WINDS WILL BE STRONGEST NEAR THE WESTERN HALF OF THE COLUMBIA RIVER GORGE AND NEAR RIDGETOPS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE SATURDAY ACROSS THE WESTERN HALF OF THE COLUMBIA RIVER GORGE AND ACROSS THE CASCADES AND THEIR FOOTHILLS. .SPOTTER INFORMATION STATEMENT...
The office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 9:31 AM PDT | Red Flag Warning | PQR | 29 hr |
Nearby
Red Flag Warnings in Washington, 2012Red Flag Warnings in Oregon, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.